# SDR YENA200236

- Difficulty date: December 24, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 1528
- Aircraft time: 5,509 hours, 2,237 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Display
- Condition: Odor
- Location: Video Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ELECTRICAL ODOR REPORTED AROUND ROW 14, 15 ABC.  CREW TURNED OFF TV DISPLAY AT THESE ROWS AND ODOR DISSIPATED.  ODOR WAS REPORTED FROM PAX AND F/A'S.  INSPECTED S/S WIRING FROM ROWS 13-15.  CHECKED SEB FOR SPILLAGE OR FOD.  NO FAULTS NOTED.  ALL LIVE TV OPS CHECK NORMAL.  NO ELECTRICAL ODOR NOTED.  IN ADDITION TO LIVETV INSP & OPS CHECK, QC INSPECTED WIRING IN AREA OF ROWS MENTIONED.  ALL OK.
